[Ovid] Serotonin Syndrome as a Result of Fluoxetine in a Patient With Tramadol Abuse: Plasma Level-correlated Symptomatology

Bruno191919 Post time 2026-10-19 07:11:32 | Show all posts |Read mode
This post will be closed automatically in 2026-10-22 07:09
Reward10points

journalㄩJournal of Clinical Psychopharmacology

AuthorsㄩChristian Lange-Asschenfeldt; Harald Weigmann; Christoph Hiemke; Klaus Mann

Published dateㄩ2002-8-

DOIㄩ10.1097/00004714-200208000-00022

PDF linkㄩhttps://www.ovid.com/00004714-200208000-00022

Article linkㄩhttps://doi.org/10.1097/00004714-200208000-00022

Article SourceㄩOvid Technologies (Wolters Kluwer Health)﹝


Remarkㄩ

Best Answer

Please approve

View Full Content

Reply

Use magic Donate Report

All Reply1 Show all posts
leonardosilva Post time 2026-10-19 07:11:33 | Show all posts

This post has been completed

Completed attachments will be deleted within 24 hours.
Reply

Use magic Donate Report

Junior Member
  • post

  • reply

  • points

    20


Daily Top Contributors

Return to the list